Extended Methods for Solving Nonconvex Bifunction General Variational Inequalities


Abstract views: 77 / PDF downloads: 84

Authors

  • Netra Kumar Gupta Department of Mathematics, Govt. V.Y.T.P.G. Autonomous College, Durg, Chhattisgarh, India
  • Suja Varghese Department of Mathematics, ST. Thomas College, Bhilai, Durg, Chhattisgarh, India
  • M. A. Siddiqui Department of Mathematics, Govt. V.Y.T.P.G. Autonomous College, Durg, Chhattisgarh, India

Keywords:

variational inequalities, auxiliary principle, convergence, Nonconvex function

Abstract

The nonconvex bifunction extended general variational inequality is another type of variational inequalities that we describe and discuss in this research. We propose and evaluate some iterative solutions for the nonconvex bifunction extended general variational inequalities using the auxiliary principle technique. We show the convergence of these methods either needs only pseudomonotonicity. Our convergence proofs are fairly straightforward. The concepts and methods used in this paper could inspire additional study in this area.

Downloads

Published

17-08-2023

How to Cite

Netra Kumar Gupta, Suja Varghese, & M. A. Siddiqui. (2023). Extended Methods for Solving Nonconvex Bifunction General Variational Inequalities. International Journal of Mathematics And Its Applications, 11(3), 103–112. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1199

Issue

Section

Research Article